Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A simple model for phase transitions: from the discrete to the continuum problem

Authors: S. Pagano and R. Paroni
Journal: Quart. Appl. Math. 61 (2003), 89-109
MSC: Primary 74N15; Secondary 49J45, 74G65, 82C26
DOI: https://doi.org/10.1090/qam/1955225
MathSciNet review: MR1955225
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study a one-dimensional model simulating the shear in a two-dimensional body. We analyse the discrete system and we deduce the continuum limit of the lattice model as the lattice parameter goes to zero. Different energies are introduced and linked together.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74N15, 49J45, 74G65, 82C26

Retrieve articles in all journals with MSC: 74N15, 49J45, 74G65, 82C26

Additional Information

DOI: https://doi.org/10.1090/qam/1955225
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society